# SDR ASAA2019070330103

- Difficulty date: July 3, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 45,052 hours, 13,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501188
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT RT ZEE CHANNEL IS CORRODED @ BS500I GROUNDED - YES. REMOVED CORROSION ON ZEE CHANNEL AT BS 500 I ORIG. MATL  0.040, MATL REMAINING 0.030, REMOVED 0.010 AND FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-2A-2 FIG. 103, REMOVED AND REPLACED ZEE CHANNEL FROM BS 500A - 500I PER BAC DWG 143A7500 REV. - AND SRM 53-00-53-2R-5.
